# SDR SWAA2016071153641

- Difficulty date: July 7, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 70,606 hours, 56,955 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE KRUGER FLAP SKIN CRACKED AT OUTBOARD CORNER BS 208.   REPAIRED THE SKIN IAW SRM AND EA.
